# SDR CA100825001

- Difficulty date: August 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 1,900 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO520F
- Condition: Failed
- Part time: 1,277 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: B, A

## Discrepancy

IN FLIGHT, PILOT NOTICED OIL PRESSURE INDICATING ZERO, NOT POSITIVE EXACTLY HOW LONG IT HAD BEEN AT ZERO, APPROX 5 MINUTES SINCE HE SCANNED GAUGES LAST, OIL TEMP NORMAL, SHORTLY AFTER NOTICING, THE PROP STARTED SURGING, OIL TEMP STILL SEEMED NORMAL, MANIFOLD PRESSURE STARTED SLOWLY DROPPING AND INCREASE IN THROTTLE COULD NOT MAINTAIN MANIFOLD PRESS OR ALTITUDE, "LOUD BANG" OIL STARTED COVERING WINDSCREEN, JUST BEFORE LANDING PULLED MIXTURE, ACFT LANDED 10 -15 FOOT, SCATTERED TREES, SUBSTANTIALY DAMAGED. ACFT JUST SLUNG IN WITH HELICOPTER, HAVE NOT LOOKED AT YET AWAITING TSB.
